Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark toes on feet. Applying emoderm cream, severe itching. Continue usage of cream?

Hi, i have a problem regarding foot fingers. they became soo dark. Then i started applying emoderm cream on doctor s advice. after using it for a couple of times, slowly i felt itching on my fingers. it became so severe, am in confusion whether to continue the medicine or not.... so, please let me know ur valuable advice regarding this.. Regards
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  1224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Firstly it is important to know whether the darkness of toes or fingers is a primary phenomenon or it occurred secondarily to some eczema, chill Blains etc. so that a proper treatment can be offered.

Emoderm is an emollient or a moisturising cream and it would rarely induce itching.
To relieve itching, take tablet cetirizine and apply a steroid cream like betamethasone or mometasone. Once the itching is gone, pigmentation can be reduced with an emollient cream containing Glycolic acid, urea etc ( Xerina cream)

Hope that helps
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor